# SDR DXTA2022082568830

- Difficulty date: August 24, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6057
- Aircraft time: 6,058 hours, 3,367 cycles
- System (JASC): 3160 · Central Display
- Part: None
- Part number: 604514231
- Part serial: 14110683
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOUT 29 MINUTES INTO THE FLIGHT, WE RECEIVED MULTIPLE INDICATIONS THAT APPEAR TO BE UNRELATED.  INITIALLY, WE RECEIVED AN EMER LTS ON WHITE CAS MESSAGE IMMEDIATELY FOLLOWED BY AN EXTERNAL DOOR OPEN WHITE CAS MESSAGE.  EMER LIGHT SWITCH WAS STILL IN THE ARM POSITION.  AT THIS TIME NOTED THE EMERG BREAKER POPPED AS WELL AS SURF POS IND L BREAKER POPPED AS WELL.  SOON AFTER, RECEIVED A LEFT ENGINE VIB INDICATION AS WELL AS SHOWING 3.5 ON THE VIB INDICATION.   NO VIBRATION NOTED.  A FEW MINUTES LATER, THE A/CE AUTO 1 BREAKER POPPED AS WELL.  DOOR INDICATIONS ON THE CMS SHOWED NOSE RADOME AND SYSTEMS SERVICE (APU CNTL) OPEN.  IN ADDITION, THE FLIGHT CONTROL SYNOPTIC INDICATED THE LEFT OUTBOARD SPOILER AS MAGENTA INSTEAD OF GREEN.   ALL APPROPRIATE QRH?S COMPLIED WITH. // SIGNOFF //  POWERED UP AIRCRAFT. CONFIRMED DISCREPANCY. REMOVED POWER FROM AIRCRAFT. GAINED ACCESS TO JB10 IN AVIAONICS BAY. REMOVED JB10AND NOTED STRONG BURNED ELECTRICAL SMELL. REMOVED AND REPLACED JB10 REF CL-650 MM CHAPTER 24-01-10. BEGAN PERFORMING OPS TESTS REQUIRED FOR REPLACEMENT - NOTE: 48 INDIVIDUAL TESTS WITH  NUMEROUS SUBTASKS REQUIRED TO TEST JB10. COMPLETED ALL OPS CHECKS WITH THE EXCEPTION OF OPERATIONAL TEST OF THE PROXIMITY SENSOR SYSTEM (PSS) - TASK 32-61-00-710-801.. THIS TASK TO BE C/W AFTER FERRY FLIGHT REPLACED BOTH AFT EMERGENCY LIGHT POWER SUPPLIES REF CL-650 MM CHAPTER 33-51-01. OPS CHECK GOOD. CLOSED ALL ACCESS NO FURTHER ACTION REQUIRED THIS MX EVENT.
